# SDR ASAA2016041216373

- Difficulty date: April 12, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 30,212 hours, 9,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 EMERGENCY LIGHTING SWITCH, OPS CHECK AND BATTERY PACK FUNCTIONAL CHECK FOUND FWD LEFT/BATTERY PACK FAILED CHECK.  ACFT GROUNDED. R & R FWD LT BATTERY PACK POWER SUPPLY AND BATTERY PACK, IAW AMM 33-51-106. TEST MODE CHECKS GOOD.
